×

zbMATH — the first resource for mathematics

Nonabelian special K-flows. (English) Zbl 0296.46068

MSC:
46L10 General theory of von Neumann algebras
28D05 Measure-preserving transformations
47A35 Ergodic theory of linear operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Arnold, V.I; Avez, A, Ergodic problems of classical mechanics, (1968), W. A. Benjamin New York · Zbl 0167.22901
[2] Dixmier, J, LES algébres d’opérateurs dans l’espace hilbertien (algébres de von Neumann), (1969), Gauthier-Villars Paris · Zbl 0175.43801
[3] Emch, G.G, Algebraic methods in statistical mechanics and quantum field theory, (1972), Wiley-Interscience New York · Zbl 0235.46085
[4] Herman, R.H; Takesaki, M, States and automorphism groups of operator algebras, Comm. math. phys., 19, 142-160, (1970) · Zbl 0206.13001
[5] Jadczyk, A.Z, On some groups of automorphisms of von Neumann algebras with cyclic and separating vector, Comm. math. phys., 13, 142-153, (1969) · Zbl 0177.56903
[6] Jauch, J.M, Foundations of quantum mechanics, (1968), Addison-Wesley Reading, MA · Zbl 0166.23301
[7] Kolmogorov, A.N; Kolmogorov, A.N, A new metric invariant of transitive systems and automorphisms of Lebesgue spaces, Dokl. akad. nauk SSSR, Dokl. akad. nauk MR 21 #2035a, 119, 861-865, (1958) · Zbl 0083.10602
[8] Koopman, B.O, Hamiltonian systems and transformations in Hilbert spaces, (), 315-318 · Zbl 0002.05701
[9] Mackey, G.W, Mathematical foundations of quantum mechanics, (1963), Benjamin New York · Zbl 0114.44002
[10] Moser, J, Stability and statistical behavior in celestial mechanics, ()
[11] von Neumann, J, Die eindeutigkeit der schrödingerschen operatoren, Math. ann., 104, 570-578, (1931) · Zbl 0001.24703
[12] Rohlin, V.A; Rohlin, V.A, On the fundamental ideas of measure theory, Mat. sbornik (N.S.), Amer. math. soc. transl., 10, 67, 1-54, (1962)
[13] Rohlin, V.A, Selected topics from the metric theory of dynamical systems, Usp. mat. nauk, 4, 57-128, (1949)
[14] Segal, I.E, Postulates for general quantum mechanics, Ann. math., 48, 930-948, (1947) · Zbl 0034.06602
[15] Sinai, Ja.G; Sinai, Ja.G, Dynamical systems with countably-multiple Lebesgue spectrum, Izvestia mat. nauk, Amer. math. soc. transl., 39, 83-110, (1961), (2) · Zbl 0275.60058
[16] Takesaki, M, Tomita’s theory of modular Hilbert algebras and its applications, () · Zbl 0193.42502
[17] Takesaki, M; Takesaki, M; Takesaki, M; Takesaki, M, The structure of a von Neumann algebra with homogeneous periodic state, Bull. amer. math. soc., Bull. amer. math. soc., Bull. amer. math. soc., 79, 559-563, (1973), Univ. of California at Los Angeles, preprint · Zbl 0262.46066
[18] Takesaki, M, Conditional expectations in von Neumann algebras, J. functional analysis, 9, 306-321, (1972) · Zbl 0245.46089
[19] Winnink, M, Algebraic aspects of the kubo-martin-Schwinger condition, Cargese lecture notes, (1969)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.